# SDR USA2004F00069

- Difficulty date: May 24, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Engine: Ge CF680
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Condition: Overheated
- Location: Hf System
- Part time: 30,637 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HF NR 2 RADIO TAKES EXCESSIVELY LONG TO CHANNELIZE AND WILL NOT TRANSMIT.  ELECTRICAL SMELL NOTED DURING CHANELIZATION PROCESS, BUT DISIPATED AFTER HF WAS TUNED.  MAINTENANCE INSPECTED HF RELATED WIRING AND CONNECTION AND COULD NOT FIND A FAULT.  THE HF NR 2 TRANSCEIVER AND BOTH CONTROL PANELS WERE REPLACED AS A PRECAUTION.
